View Full Version : Stimulants + Hemorrhoids???


smcclin2
07-28-17, 12:59 AM
Super random but relevant question. So I've had issues with hemorrhoids previously before starting meds 2 months ago (tried Adzenys, and am on Vyvanse now). I knew that constipation would be an issue due to appetite suppression (lack of food ->lack of fiber -> constipation), so did everything to prevent that from happening. But for some reason every time I go for a BM (the good ones ok!) I had this burning/throbbing sensation in that area for the rest of the day? Even went to speak to my butt doc and he basically said they were inflamed, but no reason as to why. So when I stopped taking my original med (Adzeny) the throbbing/inflammation stopped and it was great. Started taking V, and it's on the low happening again! Anyone experience the same or know why this is happening? Is there some correlation between stimulants and inflaming/irritating hemorrhoids? At my wits end. Love the meds, but I love not having continual issues with my hems more! See my dilemma here?!

I have a feeling that the stimulant meds just might not be agreeing with my hems despite working in every other way. But both docs (ADD Specialist & butt doc) had no idea why/how. So frustrating!

sarahsweets
07-28-17, 05:57 AM
Do you have a GI doc that you see?q

smcclin2
07-28-17, 07:41 AM
I've got a colon/rectal doc that I've been seeing on the reg for the past year. It's something that was absolutely under control prior to meds!

C15H25N3O
07-28-17, 08:29 AM
Honestly, if that is really an effect of a med I would stop taking it. It is not worth a stimulant to get gut inflamations.

aeon
07-28-17, 09:56 AM
Increase your level of daily hydration, increase your intake of fiber, lower your intake of processed foods, do not strain at stools.


Sorted,
Ian

smcclin2
07-28-17, 10:57 AM
I lead a clean life in which I meal prep on Sundays (plant based), and get 25g of fiber everyday. I've got a wayer jug that has me drinking a specified amount of water by a specific time. I never strain (and I've got a squatter potty). Literally should have no issues and yet...

Little Missy
07-28-17, 11:52 AM
You can either have it surgically removed or soap up your finger in the shower and put it back where it belongs.

sarahsweets
07-28-17, 12:32 PM
Stimulants wouldnt cause hemmoroids, like A=B. Its just not a thing. I do know that some people are sensitive to the gut issues that stimulants can cause and straining or no straining the hemmoroids are a problem. You do not have to be straining to get them. In some cases I think I read that there is a genetic predisposition to getting them. I know for me I already have a totally screwed up GI system and I do known that amphetamines can make me "slower" almost like a mild constipation in that it take longer for everything to reach a point where its ready to be voided.
I have also experienced loose stools that I believe are related to them as well. You seem to lead a really good healthy life anyway so I would talk to your doctor about it.

C15H25N3O
08-12-17, 12:13 AM
Reduce pressure while pooing and you will be safe not to get this problem. If you already have them meet a proctologist, drop your pants and let them do their job. The either inject some killer liquid or use a rubber band to kill the hemohorrids. There is no pain in the *** and you will get rid off them some days later. They are not surgically removed before they are visible for everyone you meet. haha